# SDR GUUA93327031710A

- Difficulty date: March 17, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,199 hours, 36,127 cycles
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016100121
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT ELEVATOR OTBD SUPPORT HINGE BRACKET EXFOLIATED.  REPLACED LT ELEVATOR OTBD HINGE BRACKET.
